# SDR NACA20030120

- Difficulty date: October 29, 2003
- Submitted: October 30, 2003
- Operation: Air carrier
- Aircraft: N779TA
- Make and model: Doug DC-6
- Aircraft serial: 45529
- Aircraft time: 38,691 hours
- Engine: Pwa R2800CB3
- Engine time: 9 hours
- System (JASC): 7933 · Engine Oil Temperature
- Part: Thermostat
- Part number: 122803
- Part serial: 1144093
- Condition: Malfunctioned
- Location: Nr 2 Oil Temp
- Part time: 9 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

NR 2 ENGINE SHUT DOWN DUE TO EXCESSIVE OIL TEMPERATURE.  REPLACED NR 2 ENGINE OIL TEMPERATURE THERMOSTAT.  CHECKED GOOD.
